MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE XL FOR FLUENT DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE XL FOR FLUENT DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-601XL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: lot and serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that a patient received an acessa procedure on (b)(6) 2023 without any complications.It was a myomectomy with myosure followed by a laparoscopic rfa with acessa of one fibroid and a laparoscopic salpingectomy.All procedures anticipated.A month later the patient reported pain wars worsening and that her bleeding had improved.At 5.5 post op the patient was admitted to the emergency room due to pain and fever.Blood work revealed white cell count at 20 000.A ct scan was performed without any significant changes, no fluid collection, no abscess and changes around the uterus.The patient was admitted to the hospital, put on iv antibiotics and currently is hemodynamically stable.The patient was kept in the hospital and showed signs of improvement from the infection.No other information is available.

Brand Name
MYOSURE XL FOR FLUENT DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key16970106
Report Number1222780-2023-00182
Device Sequence Number5452474
Product Code HIH
UDI-Device Identifier15420045507654
UDI-Public15420045507654
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-601XL
Device Catalogue Number50-601XL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown